Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 4389064, 29 pages
https://doi.org/10.1155/2017/4389064
Research Article

Optimization of Production-Distribution Problem in Supply Chain Management under Stochastic and Fuzzy Uncertainties

Department of Industrial Engineering, Kırıkkale University, 71451 Kırıkkale, Turkey

Correspondence should be addressed to Umit Sami Sakalli; rt.ude.ukk@illakass

Received 4 April 2017; Revised 4 July 2017; Accepted 12 July 2017; Published 17 October 2017

Academic Editor: Anna M. Gil-Lafuente

Copyright © 2017 Umit Sami Sakalli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Umit Sami Sakalli, “Optimization of Production-Distribution Problem in Supply Chain Management under Stochastic and Fuzzy Uncertainties,” Mathematical Problems in Engineering, vol. 2017, Article ID 4389064, 29 pages, 2017. https://doi.org/10.1155/2017/4389064.